Math. Model. Nat. Phenom.
Volume 3, Number 7, 2008Special issue dedicated to Glenn Webb
|Page(s)||126 - 142|
|Published online||23 October 2008|
Global Asymptotic Stability of Equilibria in Models for Virus Dynamics
Institut für Mathematik, Martin-Luther-Universität, D-06099 Halle, Germany
2 Fakultät für Mathematik, Universität Karlsruhe, D-76128 Karlsruhe, Germany
Corresponding author: email@example.com
In this paper several models in virus dynamics with and without immune response are discussed concerning asymptotic behaviour. The case of immobile cells but diffusing viruses and T-cells is included. It is shown that, depending on the value of the basic reproductive number R0 of the virus, the corresponding equilibrium is globally asymptotically stable. If R0 < 1 then the virus-free equilibrium has this property, and in case R0 > 1 there is a unique disease equilibrium which takes over this property.
Mathematics Subject Classification: 35B40 / 92D30
Key words: May-Nowak model / immune response / diffusion / reproduction number / global asymptotic stability / Lyapunov function
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.